# SDR IXXA20241002003

- Difficulty date: August 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U2510146
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON UPPER SKIN IS WORN ON THE LH SIDE JUST ABOVE THE INBD FAN COWL UPPER AFT CORNER AT APPROX NAC STA 200. HAECO WO 320008 NON ROUTINE 40538
